# SDR 2005FA0000379

- Difficulty date: September 28, 2004
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N3556G
- Make and model: Cessna 310R
- Aircraft serial: 310R0869
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 08322502
- Condition: Corroded
- Location: Stab
- Part time: 5,067 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN (REAR) STABILIZER SPAR WITH SEVERE CORROSION AT THE LOCATIONS WHERE THE BONDING SCREWS WERE ATTACHED. (K)
